# SDR UPS05244151

- Difficulty date: March 9, 2005
- Submitted: March 23, 2005
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 51,199 hours, 40,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C UPPER SUPPORT CHANNEL FOR EQUIPMENT RACK CRACKED AT BS 420 AND 460 RBL 22.  REPAIRED CRACKED UPPER SUPPORT CHANNEL IAW SRM 51-90-3 AT BS 420 TO 460.
